Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Urologist   »  

Suffered numbness in penis head, loss of sensitivity due to tight grip of penis extender. Suggest medication ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
hi two years ago i used penis extender while it was half erect but later on when i got fully erected the rubber hold for penis head got too tight grip and i could not release it immediately. Due to that , i suffered a numbness in penis head and loss of sensivety . i havent done any medication n i still have the problem. is there any medication or should i consult a urologist. please help me suggest a medication or a doctor . i live in queens ny , thanks.
Posted Thu, 19 Apr 2012 in Penis Problems
Answered by Dr. Pragnesh Vachharajani 46 minutes later

Thanks for posting your query.

The best solution and advise for you is to consult an Urologist.

When these kind of things are used for longer time it can lead to damage to the nerves of penis which can lead to numbness and loss of sensitivity.

Normally this should be fine by now, as you are still having a problem it is better that you visit a Urologist and get yourself properly examined and evaluated.

Please by the time, refrain from using any kind of such things again.

I hope this answers your query, I will be glad to reply any follow up queries that you have.


Dr. Pragnesh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor